Previous |  Up |  Next


Title: Extremal property of the equation $y''=-k^2y$ (English)
Author: Neuman, František
Language: English
Journal: Archivum Mathematicum
ISSN: 0044-8753 (print)
ISSN: 1212-5059 (online)
Volume: 3
Issue: 4
Year: 1967
Pages: 161-164
Category: math
MSC: 34A34
MSC: 34H05
idZBL: Zbl 0217.40202
idMR: MR0236465
Date available: 2008-06-05T17:52:07Z
Last updated: 2012-05-09
Stable URL:
Reference: [1] Neuman F.: Sur les équations différentielles linéaires oscillatoires du deuxième ordre avec la dispersion fondamentale $\varphi (t) = t+\pi$.Bull. Inst. Polyt. (Iaşi), T. X (XIV), 1964, 37-42. Zbl 0151.12202, MR 0197825
Reference: [2] Neuman F.: Criterion of periodicity of solutions of a certain differential equation with a periodic coefficient.Annali di Mat. p. ed. appl., S. IV. N., T. LXXV, (1967), 385-396. Zbl 0148.07104, MR 0213652


Files Size Format View
ArchMath_003-1967-4_1.pdf 348.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo